# SDR IPXA12673674

- Difficulty date: May 19, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-SHAPED CRACK AROUND 0.50 X 0.75" PLUS DENT BETWEEN RUDDER STA 131.108 AND 156.031. 620MM FROM REAR SPAR AND 290MM FROM T/E 485MM FROM FROM ACTUATOR RIB FASTENER LINE STA 165.074 AND 725MM FROM ACTUATOR  RIB FASTENER LINE STA 115.142.  ACCOMPLISHED PERMANENT REPAIR IAW EO B767-5540-47256-A, SRM 55-40-01-2R AND SRM 51-70-17.TRIM OUT FINAL 1.18" IN DIAMETER.
